# SDR 07FDEA00599

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE AT XORS 264 ON BEAVER TAIL DOUBLER AROUND NR 15 HEAD FASTENERS FOUND LIGHT CORROSION WITH EXFOLIATION.  TAPER LOCKS REMOVED IAW SRM 51-34-01 PAGE 1-7 VOL 2.  CORROSION REMOVED IAW SRM 57-10-00 FIG 69 VOL 1, AREA OUT OF LIMITS TRIMMED OUT (SEE JPF).  RECOMMENDED ACTION EA NR 8-5710-103696 ACCOMPLISHED.
